It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Smoking Cessation Board Index
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 167 for side effect to chantix. (0.008 seconds)


... My husband was taking CHANTIX for two weeks so he could quit dipping snuff. He is on meds for depression and CHANTIX has made him feel horrible. He quit taking CHANTIX and is taking Holy Basil as suggested on this forum. He's been off CHANTIX for two days. How soon can he expect to start feeling better? ... (11 replies)
... The doc who wrote you the rx for Chantix knows you take Prozac, right? ... (57 replies)
... Very sore here, too, and I'm way beyond the physical effects of nico withdrawal and I've been off Chantix about seven weeks now. I think mine is joints, strange places, too. ... (13 replies)

... Hi. I smoked for over 30 years and finally quit by taking Chantix. Stopped taking Chantix after about 6 weeks, never filled my last refill. I just felt like I didn't need them anymore. ... (6 replies)
... To quit smoking. Don't forget about what smoking does to your body. ... (41 replies)
... I'm new here, found this site today when I was looking up side effects of Chantix. It's great to read about other people's successes, it helps. ... (11 replies)
... The nausea is very, very common. Suggest to your friend to be sure he or she is taking each pill with a meal and a full glass of water. Some folks find that milk instead of water helps with the nausea. ... (4 replies)
... Hi Hopsing! It was in reading your post that I realized the sensations I have been having in my hips and legs at night were a side effect from Chantix. The hip pain feels like a deep bone pain, very uncomfortable. ... (8 replies)
... Sounds like you are doing great! How long have you been on chantix? I'm on day 8, my quit date. I hope it works for me as it did you! Ginger (9 replies)
... depression is also a side effect from nictoine withdrawl chantix is suppose to help with that i'm sorry it's not working for your hubby i hope he finds something to help him quit. ... (11 replies)
Chantix-Anxiety
Jan 28, 2008
... I actually called the dr. about the anxioty, he said that anxioty is not a known side effect of Chantix, it is however an effect of withdrawl and detox. ... (28 replies)
... I quit smoking on new years, I went through alot of stress, anxiety, depression, breaking out in hives, and had to go on an antidepressant. I never did during that 5 mths once stop wanting nicotine, and the antidepressant stopped working, and I started smoking again. ... (9 replies)
... Hello for the first time and congratulations to all getting this far!! ... (36 replies)
... I've read on different websites that a possible side effect to the drug is anxiety attacks. An anxiety attack feels a lot like a heart attack. ... (1 replies)
... Like lovemyyorkie said, what you experienced was side effects to the Chantix not allergy. Most everyone has some side effect to this drug. But look at all the people here that are still taking it. I had constipation but took milk of mag. and was okay. ... (15 replies)
... Sorry to be repetative, I realize there's a lot of conversation about this already, but I'm new to the forum and new to the drug and I had some questions. ... (1 replies)
... Am I glad to see your post! ... (14 replies)
... I am so sorry this is happening to you! And you're not alone. Do an online search for this med's side effects. ... (5 replies)
... He ended up only staying on Chantix for about three and a half weeks. ... (25 replies)
... My husband was taking CHANTIX for two weeks so he could quit dipping snuff. He is on meds for depression and CHANTIX has made him feel horrible. He quit taking CHANTIX and is taking Holy Basil as suggested on this forum. He's been off CHANTIX for two days. How soon can he expect to start feeling better? ... (7 replies)




Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 05:59 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!